# SDR CA030627004

- Difficulty date: June 5, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Doug B-26C
- Aircraft time: 5,154 hours
- Engine: Pwa R280079
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Failed
- Location: Cylinder
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE FLIGHT OIL WAS NOTICED COMING FROM THE RT ENGINE. THE ENGINE WAS SHUTDOWN AND LANDED WITHOUT INCIDENT. MAINTENANCE FOUND THE EXHAUST VALVE ON NR 5 CYLINDER HAD FAILED.
